default search action
"Order Relations and Operations on the Set of Probabilistic Linguistic Term ..."
Hai Wang, Huchang Liao, Zeshui Xu (2022)
- Hai Wang, Huchang Liao, Zeshui Xu:
Order Relations and Operations on the Set of Probabilistic Linguistic Term Sets. IEEE Trans. Fuzzy Syst. 30(5): 1475-1485 (2022)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.